# SDR QMLA2025022820030

- Difficulty date: February 28, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N145HH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9236
- Aircraft time: 6,045 hours, 27,412 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREWMEMBER REPORTED FUEL ODOR IN CABIN.MECHANIC INSPECTED AIRCRAFT FUSELAGE AND ENGINES FOR FUEL LEAKS.  PERFORMED GROUND RUN AND WATCHED FOR ANY LEAKS. NO EVIDENCE OF FUEL LEAKS OR FUEL SMELL FOUND. AIRCRAFT RETURNED RO SERVICE AND THERE ARE NO COMPONENTS CAUSING DIFFUCULTY OR DAMAGED.
